# SDR AALA20091113MIA11

- Difficulty date: November 13, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 34,043 hours, 4,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXTERIOR RIGHT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP.
